# SDR COMA0360266

- Difficulty date: June 10, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 14,732 hours, 14,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 940155
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 20,428 hours, 19,676 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5816 LT A/C PACK STUCK IN FULL HOT, BURNING SMELL AND LOUD SQUEALING NOISE.  REPLACED THE LT ACM.
